# SDR FDEA201705141421

- Difficulty date: May 14, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 101,093 hours, 19,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: NFA622239
- Condition: Corroded
- Location: Bs 1597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CORRODED BS 1597, RBL 75.25.  THE CORROSION FOUND TO EXCEEDED THE LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  REPAIRED BY SECTIONAL REPLACEMENT IAW SRM 53-00-52, FIG 201, REPAIR 1. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
